Solution of the problem of directly decomposable homomorphisms

Jaromír Duda

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 3, page 289-293
  • ISSN: 0528-2195

How to cite

top

Duda, Jaromír. "Solution of the problem of directly decomposable homomorphisms." Časopis pro pěstování matematiky 107.3 (1982): 289-293. <http://eudml.org/doc/21487>.

@article{Duda1982,
author = {Duda, Jaromír},
journal = {Časopis pro pěstování matematiky},
keywords = {direct decomposability of homomorphisms; diagonal operations},
language = {eng},
number = {3},
pages = {289-293},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Solution of the problem of directly decomposable homomorphisms},
url = {http://eudml.org/doc/21487},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Duda, Jaromír
TI - Solution of the problem of directly decomposable homomorphisms
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 3
SP - 289
EP - 293
LA - eng
KW - direct decomposability of homomorphisms; diagonal operations
UR - http://eudml.org/doc/21487
ER -

References

top
  1. J. Duda, An application of diagonal operation: Direct decomposability of homomorphisms, Demonstratio Mathematica, to appear. Zbl0503.08001MR0674379
  2. S. Fajtlowicz, n-dimensional dice, Rendiconti di Matematica, (6) 4 (1971), 855-865. (1971) MR0313168
  3. A. Goetz, A generalization of the notion of direct product of universal algebras, Colloq. Math 22 (1971), 167-176. (1971) Zbl0236.08003MR0289397
  4. G. Gratzer, Universal Algebra, Second Expanded Edition. Springer-Verlag, New York, Berlin, Heidelberg 1979. (1979) Zbl0412.08001MR0538623
  5. G. Gratzer, Two Mal'cev-type theorems in universal algebra, J. Combinatorial Theory 8 (1970), 334-342. (1970) Zbl0194.01401MR0279022
  6. I. Chajda, Direct decompositions of homomorphic mappings of weakly associative lattices, Annales Univ. Sci. Budapest, Sectio Math. 17 (1974), 29-34. (1974) Zbl0267.06003MR0384624
  7. I. Chajda, Homomorphisms of direct products of algebras, Czech. Math. J. 28 (1978), 155-170. (1978) Zbl0382.08001MR0480276
  8. I. Chajda, Decompositions of homomorphisms, Czech. Math. J. 29 (1979), 568 - 572. (1979) Zbl0433.08001MR0548219
  9. J. Plonka, Diagonal algebras, Fundamenta Mathematicae 58 (1966), 309-321. (1966) Zbl0166.27501MR0194378
  10. B. Pondělíček, Note on homomorphisms of direct products of algebras, Czech. Math. J. 29 (1979), 500-501. (1979) Zbl0417.08004MR0536072
  11. W. Taylor, Characterizing Mal'cev conditions, Algebra Universalis 3 (1973), 351 - 397. (1973) Zbl0304.08003MR0349537
  12. H. Werner, Produkte von Kongruenzklassengeometrien universeller Algebren, Math. Zeitschrift 121 (1971), 111-140. (1971) Zbl0203.22902MR0281681

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.